Remarks to questions of stability of generalized differential equations

Štefan Schwabik

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 1, page 57-66
  • ISSN: 0528-2195

How to cite


Schwabik, Štefan. "Bemerkungen zu Stabilitätsfragen für verallgemeinerte Differentialgleichungen." Časopis pro pěstování matematiky 096.1 (1971): 57-66. <>.

author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {ger},
number = {1},
pages = {57-66},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Bemerkungen zu Stabilitätsfragen für verallgemeinerte Differentialgleichungen},
url = {},
volume = {096},
year = {1971},

AU - Schwabik, Štefan
TI - Bemerkungen zu Stabilitätsfragen für verallgemeinerte Differentialgleichungen
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 1
SP - 57
EP - 66
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.